# SDR DALA2022120707882

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 29,237 hours, 11,221 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 771-772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2524994) DURING INSPECTION FOUND CORROSION ON RAIL (FLOOR STRUCTURE ) OF AFT CARGO COMPARTMENT BTW STA 771 TO STA 772 RBL 8.10. RAIL (FLOOR STRUCTURE) OF AFT CARGO COMPARTMENT BTW STA 771 TO STA 772 RBL 8.10 WAS REPAIRED PER B737-900ER SRM 53-00-53-2R REPAIR 2.
